# SDR HEEA0015883

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893S
- Make and model: Bell 412
- Aircraft serial: 33022
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Indicator
- Part number: 5205160006
- Condition: Malfunctioned
- Location: Flight Manage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KNOB STICKS ON INDICATOR COURSE SELECTOR.
